Iga Nephroapthy Symptoms

Question: I have IgA Nephropathy . And I am on medication. I take immunosuppressive with prednisone (alternative days)..But still I feel extreme fatigue and imbalance. What to do? Answer: First of all, you should find out the causes of extr

Kidney Treatment Group Invite Links

Alternative Therapy to help you fight against kidney disease.

Click sentence, you will see our therapeutic effect.

Feeling Extreme Fatigue with IgA Nephropathy: What to Do

2017-04-03 08:29

Question: I have IgA Nephropathy. And I am on medication. I take immunosuppressive with prednisone (alternative days)..But still I feel extreme fatigue and imbalance. What to do?

Feeling Extreme Fatigue with IgA Nephropathy: What to DoAnswer: First of all, you should find out the causes of extreme fatigue. In general, there are two causes, one is anemia, which is a common symptom of kidney disease. The other is the application of steroids and immunosuppressants, which may bring you a series of side effects. As a matter as fact, you can try some natural treatment instead of steroids and immunosuppressants to improve your kidney condition, and then anemia will be controlled. With the promotion of kidney function, you will feel energetic.

Toxin-Removing Treatment for IgA Nephropathy

Due to abnormal immune system, massive IgA immune complexes are produced. With blood circulation, they go into kidneys and deposit, leading to kidney inflammation, which over time impairs kidney function. Toxin-Removing Treatment can remove immune complexes and other waste products out of body. When immune complexes are cleared away, immune reaction in body will be inhibited, and then renal inflammation will be stopped. Besides, when massive toxins are removed out of body, your body internal environment will become good to support kidney self-healing. Essential elements such as oxygen, nutrients and active ingredients of medicine can also be transported into damaged kidneys with good blood flow to speed up kidney recovery. More importantly, it can help you reduce and eventually stop the use of steroids and immunosuppressants. After about one week’s treatment, you will regain your energy so that you will feel energetic. After about one month’s treatment, your kidney function will increase. To reinforce the effect, you should keep on treatment for a period of time.

If you also feel extreme fatigue with IgA Nephropathy, you should attach importance to it and take treatment as early as possible to solve it. For more information on IgA Nephropathy treatment, please leave a message below or contact online doctor. We will do our utmost to help you.

As for you own illness conditions, you can get some guidance related to diet, exercise, medicines or some natural remedies. The online consultation service is free. Please remember to leave your email address, or phone number so that we can contact you and help you!
Please leave the patient's FULL name in case of a duplicate, and to make our doctor give timely response and help.

Full Name:

Gender:

Age:

Country:

Email:

Skype:

Whatsapp:

Viber:

Phone Number:

Message:

Our Treatment Effect

Mouse over the picture, it can be magnified.

You can take a look at this patient's report. His creatinine was 1028 and urea level was 39.7 on 2018-12-11; creatinine level was reduced to 331 and urea was 16.1 on 2019-1-5. After about 25 days' treatment in our hospital, his creatinine level was reduced by 697, and urea was reduced by 23.6. Hope his condition gets better and better.

Say goodbye to dialysis

Our Treatment effect

Proteinuria is a common symptom of kidney disease

Mouse over the picture, it can be magnified.

It can make your urine foamy. Although it does not make you feel uncomfortable, it can impair your renal function and make your kidney disease worse. Conventional treatment such as steroids and immunosuppressants can hardly make it negative. In our hospital, systemic Chinese medicine treatment can help you turn it negative. Look at this picture, bubbles in urine become less and less with our treatment going on.